# SDR SWIA201541517

- Difficulty date: October 5, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 19,067 hours, 12,017 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET COWL DENT AT 5 O`CLOCK, POSITION 1" FORWARD OF RIVET LINE AND 2" AFT OF PREVIOUS DOCUMENTED DAMAGE.  DENT IS 6" LONG, .5" WIDE AND .022" DEEP.  REMOVED DENT FROM COWLING BY COLD WORKING THE AREA BACK TO SERVICABLE CONDITION IAW STS EA.
